Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Almost Jordan rings

Authors: Irvin Roy Hentzel and Luiz Antonio Peresi
Journal: Proc. Amer. Math. Soc. 104 (1988), 343-348
MSC: Primary 17C05; Secondary 17C10
MathSciNet review: 962796
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is well known that any Jordan ring satisfies the identity: $ 2((ax)x)x + a((xx)x) = 3(a(xx))x$. We show that this identity along with commutativity implies the Jordan identity in any semiprime ring. The proof requires characteistic $ \ne 2,3$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17C05, 17C10

Retrieve articles in all journals with MSC: 17C05, 17C10

Additional Information

PII: S 0002-9939(1988)0962796-4
Keywords: Semiprime, Jordan algebra, linearization
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia